# SDR EE4Y090271

- Difficulty date: September 16, 2009
- Submitted: September 16, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 50 hours, 36 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK INTERNAL STRUCTURE FROM XRS 69.000 TO XRS 137.750, STGR 18L, 19L, 20L, 21L AND 22L, CORRODED.
